# SDR 07FDEA01853

- Difficulty date: May 19, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192497
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE IB FLAP OB TRACK UPP OB FLG WEAR STEP HAS GOUGES/ HIGH METAL 5" - 32" FROM AFT END.  LT WING INBD T/E FLAP OUTBD (NR 3) FLAP TRACK REPLACED ON W/C 27X5705-03.
